Jump to content

yelloownumber5

Chief Petty Officers
  • Content count

    204
  • Joined

  • Last visited

Community Reputation

0 Neutral

About yelloownumber5

  • Rank
    E-5 Petty Officer 2nd Class
  • Birthday 07/12/1965

Profile Information

  • Location
    Over the Rainbow

Previous Fields

  • Service Connected Disability
    50%
  • Branch of Service
    Navy
  1. Nice Post Deleted?

    what happened to my post yesterday...I saved the link but it isn't here now.
  2. I'm unsure of what the VSO's do as well, mine did give me the wrong date for an "appeal" it was my first claim and I really did not know much of anything, not that I know much of anything now but that was 9 years ago. He also told me "you will not win your claim", ironically after it came back approved he said "we did a really good job", yeah ok. About the only thing I would use a VSO now for is the mail your paperwork to the VA for you and everything else you can do on your own. As for how the VSO's are, well they all can get on here and say they are the best and do this and that, the only believable ones are the interactions that YOU had with them. @freespirit....... lol, no people are talking about THEIR experiences, a decent person gives credit where credit is due but as well tells the truth about their negative experience and hopefully it helps others out, there are not names thrown out so there isn't anyone identified. Cheers y#5
  3. Aggie, Thanks for the information, I did not know that. I guess I shall look at school again, I do not believe I can do it but I need to find out now. Maybe i can fit into an online school. Thanks, Y#5
  4. Radiculopathy...

    @rpowell01 Good luck with Pain Management. I had a GREAT doctor but his nurse was a butt. Neither Gaba nor Lyrica worked for me but they started me out with some other stuff. I would for sure tell them what you have been on and what does not work. On active duty I had the Celebrex, it CAN make your BP go up and heart issues, so be careful of that if you get it. If your pain is a ten, then tell them. If you are falling down that needs to be knows. My memory is shot but the best thing to do is make a simple log to write it down; date, time, pain scale, pain feels like, meds taken, what makes it worse/easier, did something aggravate it because they will always try to say "that is why it is like that, so just kill that bird there), did you fall from the pain. Just something like that or how you like, my memory is gone and I need all the help in the world. I was unable to walk, went to the VA UC and was diagnosed with "constipation" causing my nerve and muscle pain. OMG Good luck, Y#5
  5. I retired Dec 2003, I think we have 15 or 17 years to use the post 911 educational benefits. How do I get an extension for this, is there a standard time period they will extend them for? I have seen a neurophysi in the past but do you need some kind of medical documentation. I do not think I will be able to use them and would like to pass them on to our young daughter. Thanks, Y#5
  6. I retired Dec 2003, I think we have 15 or 17 years to use the post 911 educational benefits. How do I get an extension for this, is there a standard time period they will extend them from? I have seen a neurophysi in the past but do you need some kind of medical documentation. I do not think I will be able to use them and would like to pass them on to our young daughter. Thanks, Y#5
  7. Cpap

    I just received my CPAP last month. Ours you send them the CPAP card monthly and have a check form to request new supplies. I know new filters every week and the hoses and mask are every six months. The CPAP I received is a Phillips and it is awesomely quiet. Good luck my friend. Y#5
  8. One last question and one comment. 1. I've received my medical records from the "release of information" office before, but is there also "nurse notes" that you can receive from appointments and urgent care/emergency room visits at the VAMC? I wouild like the "nurse notes" if that is something they have. I never received them before as I wanted them from my Pain Clinic days. So has anyone received these and if so did you to note anything special/other than "all records". 2. The doctor here in the Urgent Care was actually a "Plastic Surgeon" on his "Fellowship". I just got tickled about this part. Cheers, Y#5
  9. @john999, You know some of the best thieves are VA Employee's. Yes, many vets get labeld as "gamers" as one so called advocate would always say. It's sad someone being a "advocate" would have that view and by no means is it someone on hadit.com I do believe the bad people always outshine the good since there are many more but man you still need a fair chance and help. Like with sleep apnea bring it up to VSO and they are like "not another one", some have legit cases even after service.
  10. @71m10, I appreciate the insight. All I basically said I've been on flexerall and tramadol and NEVER had constipation. I have Hyptothroidism and it "can" cause it, maybe this was acting up. Yes, I admitted to the doctor I have severe leg weakness and cannot walk also for some reason been constipated for the 1 1/2 prior. A point is if we are in such fear of something that "can" do some damage despite the great upside to something then we would never get anywhere nor would America ever been founded. Ironically, they wanted to give me a shot of NSAIDS which I am Allergic to, simple! It is documented in my VA record, Simple. Maybe there is no other choice than for them to wheelchair me back to the car. Knowing all this constipation is a symptom of something which it was not a symptom of taking tramadol because they do not touch my pain and I really do not take them. I wear a Tens which I do not believe it causes the constipation and for flexural I couldn't even get up to get it the two days which really sounds pitiful on my part but now I keep them and a bottle of water at the bed, lesion learned. I understand things can get worse, however, it is really difficult to tell a person in severe pain that you cannot have this because we fear that and then you basically send them home. I did take a pill that "can" cause constipation when we got home and I felt better and I had no constipation in the am. not, your fault............all I asked is those that chimed in if they knew of the conditions (of the spine) I listed because they can cause you to be constipated as it can cause involuntary bowel movements and urine as well because someone else may have been dx'd this way. Symptom is constipation not problem and I get the meds can cause symptoms of constipation.......I was asking everyone about my back and the conditions unless I got very off track and with the darn ants and what not. The constipation (since this is how I was dx'd) also made my one nut feel like it was going to explode and they did check the prostrate which was okay. Constipation gone - back pain still here but I have a long history of back pain as i'm also rated from but the weakness was/is SEVERE. Yes, I need to see my pcp asap! Thanks.
  11. And I guess with some of peoples ideas and the u/c doctor..........I should never get pain meds since I have hypothyroidism and that in it's self "may" cause constipation........ironically the constipation cleared on it's own after I took something else that "may" cause constipation, strange world huh. Ironically, the doctor didn't ask eating habits for fiber and other whole foods, right? never been constipated like this before and I assume nobody here knows of the above conditions that can actually cause the "symptom" of constipation, has anyone here actually been told constipation was the cause of their leg numbness?!?!? severe back pain? you "may" be hit while walking, but we walk you "may" not wake up from your sleep, but you sleep you "may" be involved in a car accident if you drive, but probably most drive "may" is NOT a reason to deny anyone a medicine for pain!~ that is called XXXXXXXX ty
  12. The doctor was on his "fellow" and going to be an ER doctor. I do need to get back into the pain clinic, however, the pain clinic did the same crap with giving me nsaids this is where it all started about 4 years ago and I had to see my GI doctor because they were messing my stomach up more, I have so much burning from bleeding it isn't even funny.
×